# SDR F3LA200800119

- Difficulty date: February 29, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N93FR
- Make and model: Airbus A319-112
- Aircraft serial: 1863
- Aircraft time: 20,124 hours, 8,533 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Slide
- Component: Slide
- Component part number: D3066530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C039690.  DURING C4/S1 C CHECK, INSPECTION REPORTED THE R-2 DOOR SLIDE/RAFT ASSEMBLY BALL LANYARD BROKE LOOSE.  MAINTENANCE REMOVED AND REPLACED THE SLIDE ASSEMBLY WITH A NEW UNIT IN ACCORDANCE WITH THE REQUIREMENTS OF THE WORK CARD C528001-8.  UPON COMPLETION OF THE REPLACEMENT, THE UNIT WAS INSPECTED AND FOUND ACCEPTABLE.
